"Error-controlled homogenization for a class of linear elastic composite problems"

X. Ju, R. Mahnken, PAMM (2018) 601–602.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
PAMM
Page
601-602
ISSN
LibreCat-ID

Cite this

Ju X, Mahnken R. “Error-controlled homogenization for a class of linear elastic composite problems.” PAMM. 2018:601-602. doi:10.1002/pamm.201710270
Ju, X., & Mahnken, R. (2018). “Error-controlled homogenization for a class of linear elastic composite problems.” PAMM, 601–602. https://doi.org/10.1002/pamm.201710270
@article{Ju_Mahnken_2018, title={“Error-controlled homogenization for a class of linear elastic composite problems”}, DOI={10.1002/pamm.201710270}, journal={PAMM}, author={Ju, Xiaozhe and Mahnken, Rolf}, year={2018}, pages={601–602} }
Ju, Xiaozhe, and Rolf Mahnken. “‘Error-Controlled Homogenization for a Class of Linear Elastic Composite Problems.’” PAMM, 2018, 601–2. https://doi.org/10.1002/pamm.201710270.
X. Ju and R. Mahnken, “‘Error-controlled homogenization for a class of linear elastic composite problems,’” PAMM, pp. 601–602, 2018.
Ju, Xiaozhe, and Rolf Mahnken. “‘Error-Controlled Homogenization for a Class of Linear Elastic Composite Problems.’” PAMM, 2018, pp. 601–02, doi:10.1002/pamm.201710270.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar